# SDR SWAA041319

- Difficulty date: May 8, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 53,236 hours, 50,068 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603
- Part serial: 409
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT NR 4 L/E SLAT INBOARD END DELAMINATED.  REMOVED AND REPLACED NR 4 L/E SLAT PER MM.
